# SDR 97ZZZX4609

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569JA
- Make and model: Cvac 34031
- Aircraft serial: 69
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Part number: AN50910R7
- Condition: Missing
- Location: Rt Wing Te
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOOSE PANEL ON WING FLAP PULLEY COVER.  RETURNED TO ANC, MADE UNEVENTFUL LANDING.  REPLACED COVER SCREWS.  NO OTHER DAMAGE NOTED.
